# SDR 95ZZZW496

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Eng
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL QUANTITY AND PRESSURE WENT TO ZERO ON A 15 MILE FINAL INTO ORD.  ENGINE SECURED.  LOCKED DOWN ENGINE AND 3 ENG FERRIED TO ATW FOR ENG CHANGE.  (W)
